Translator Disclaimer
September, 1994 Information and Asymptotic Efficiency in Some Generalized Proportional Hazards Models for Counting Processes
I-Shou Chang, Chao A. Hsiung
Ann. Statist. 22(3): 1275-1298 (September, 1994). DOI: 10.1214/aos/1176325629

Abstract

Proportional hazards models with stochastic baseline hazards and estimators of the relative risk coefficient in these models were proposed by Prentice, Williams and Peterson and by Chang and Hsiung in medical and industrial contexts. The form of the estimating functions recommended varies according to the form of the unknown stochastic baseline hazards. This paper examines the same estimation problem in the context of large-sample theory. It is shown that the proposed estimators are regular, asymptotically normal and asymptotically efficient. Asymptotic information and representation theorems in the sense of Begun, Hall, Huang and Wellner are also provided for these models.

Citation

Download Citation

I-Shou Chang. Chao A. Hsiung. "Information and Asymptotic Efficiency in Some Generalized Proportional Hazards Models for Counting Processes." Ann. Statist. 22 (3) 1275 - 1298, September, 1994. https://doi.org/10.1214/aos/1176325629

Information

Published: September, 1994
First available in Project Euclid: 11 April 2007

zbMATH: 0821.62059
MathSciNet: MR1311976
Digital Object Identifier: 10.1214/aos/1176325629

Subjects:
Primary: 62M99
Secondary: 62E99, 62J99

Rights: Copyright © 1994 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.22 • No. 3 • September, 1994
Back to Top